.....“[The doctor] started to tell me, you have multiple pulmonary embolisms in both lungs,” said Megan Henry. “They’re sending an ambulance, they’re going to come and they’re going to rush you to the emergency room … it just really took me by surprise and you know I knew it was something bad but I never imagined it would be something like that.”
According to her hospital discharge papers, the NuvaRing Henry was using “was probably the risk factor” for her pulmonary embolisms.
Henry went from peak physical condition to using a breathing machine. She was put on blood thinners, too. Her doctors told her it’s too risky to use hormonal birth control again.
(Read the entire article here)
Your comment will be posted after it is approved.
Leave a Reply.
For updates, new articles, upcoming events, and information about fertility, healthy relationships, and natural family planning, sign up for the newsletter below: